# SDR REXA2016082401598

- Difficulty date: August 24, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 21,608 hours, 13,546 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 310-333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STRINGER 21L IS CORRODED BETWEEN BS 310 - 333.  LOCATED, DRILLED AND INSTALLED NEW INTERCOSTAL IAW SRM 51-42-06-001-001-A01,  
51-42-21-001-001-A01 AND 51-77-00-001-001-A01.
